# SDR GTIA2014042601277

- Difficulty date: April 26, 2014
- Submitted: April 28, 2014
- Operation: Air carrier
- Aircraft: N615NK
- Make and model: Airbus A320-232
- Aircraft serial: 5159
- Aircraft time: 7,802 hours, 3,623 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A3061402
- Condition: Inoperative
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOWARD GALLEY MEGAPHONE INOPERATIVE.  R & R FOWARD GALLEY MEGAPHONE IAW AMM.
